# SDR MAS2008F00105

- Difficulty date: October 2, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Relay
- Part number: 3261K14
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG FAILED TO EXTEND NORMALLY.  MX REPLACED LDG DOOR ACTUATOR AND RELAY OPS CHECKED GOOD.  (K)
